# SDR 98UAL900477

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Engine: Ge CFM56*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Component: Alliedsignal, 32144462
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND PACK BECAME INOPERATIVE.  *S/D*  RIGHT HAND PACK TRIPPED OFF AND COULD NOT BE RESET DUE TO NR 2 HIGH STAGE BLEED VALVE FAILING IN THE OPEN POSITION.  REPLACED THE NR 2 HIGH STAGE BLEED VALVE.
